# SDR DLM90070929

- Difficulty date: June 28, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N906DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53386
- Aircraft time: 33,033 hours, 17,433 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 655
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK STA. 655.760 LBL 24 FOUND CORRODED OUT OF LIMITS.  REPAIRED PER SRM 53-40-01 REF AAR N/R 2700-0146.
